# SDR SWIA2019090646260

- Difficulty date: September 4, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N809SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15086
- Aircraft time: 34,232 hours, 21,512 cycles
- Engine: Ge CF348C5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: G, A

## Discrepancy

IN CRUISE AFT LAV SMOKE WARNING. FA REPORTED NO SMOKE, DURING DESCENT AFT LAV SMOKE WARNING RETURNED. FA'S REPORTED SMOKE SMELL AND HAZE. DIVERTED. UPON LANDING PAX EVACUATED ON RUNWAY. (FLT#3608) FO: 09/05/2019 CLOSED REMOVED AND REPLACED RT ENGINE IAW AMM. OPS AND LEAK CHECKS GOOD.
